# SDR SWIA971457

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Engine: Pwa PW118B
- System (JASC): 3425 · Integrated Flight System
- Part: Ahc
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FO'S ALTITUDE INDICATOR WAS IN A CONSTANT 15 DEGREE RIGHT BANK AND 20 DEGREE PITCH UP.  CAPTAINS FLIGHT DIRECTOR WAS GIVING ERRONEOUS INFORMATION AND AUTO PILOT WOULD NOT WORK AS WELL.  RETURNED TO LAX.  REINITIALIZED NUMBER TWO AHRS COMPUTER.  REMOVED AND REPLACED NUMBER ONE AHC 85.  GROUND TEST AND OPS CHECKS GOOD AT THIS TIME.
